# SDR AALA202009209001

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 19,075 hours, 9,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCY EXIT LIGHTING WIRES CHAFED AT ROW 19ABC, AT CONNECTOR 7260VC.  REPAIRED CHAFED WIRING ON EMERGENCY LIGHT SYSTEM LOCATED AT SEAT ROW 19ABC.
